Asus ROG GL702VS-RS71 GPU and CPU usage not maxed

SneekyFauker

Prominent
Aug 7, 2017
1
0
510
0
Ever since I got my laptop, I always wondered why the GPU usage or the CPU usage for any core at all isn't maxed out when I play a couple of games. One of those games being The Elder Scrolls Online maxed. (40 frames in some heavy towns). From what I see so far, the GPU usage seems to reflect on the frames. If that's the case, is there a way to force 99% GPU usage? I'm sure on one of my older desktops I've witness 99% GPU usage.

i7-7700k
GTX1070
Samsung 960 Pro 1TB
 

TaqiChauhan

Estimable
Jan 17, 2015
3
0
4,520
2
In Windows 10 click Start Button and type "Power Options". Open it and you will see "Preferred Plans". Below that there will be an option "Show Additional Plans". Click it and select High Performance option.
I hope this helps. You can use MSI Afterburner or Windows Task Manager to view CPU and GPU status. Just press ALT+TAB while playing game to see usage.
 

TaqiChauhan

Estimable
Jan 17, 2015
3
0
4,520
2
In Windows 10 click Start Button and type "Power Options". Open it and you will see "Preferred Plans". Below that there will be an option "Show Additional Plans". Click it and select High Performance option.
I hope this helps. You can use MSI Afterburner or Windows Task Manager to view CPU and GPU status. Just press ALT+TAB while playing game to see usage.
 
Thread starter Similar threads Forum Replies Date
B Laptop General Discussion 0
sri.doa Laptop General Discussion 0
DavidovicRom Laptop General Discussion 4
R Laptop General Discussion 8
D Laptop General Discussion 4
D Laptop General Discussion 7
L Laptop General Discussion 1
M Laptop General Discussion 1
A Laptop General Discussion 1
N Laptop General Discussion 2
G Laptop General Discussion 3
A Laptop General Discussion 2
S Laptop General Discussion 2
djay62 Laptop General Discussion 2
I Laptop General Discussion 2
elgiov Laptop General Discussion 4
S Laptop General Discussion 5
C Laptop General Discussion 7
C Laptop General Discussion 6
A Laptop General Discussion 2

ASK THE COMMUNITY